# SDR HEEA073764

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N407XM
- Make and model: Bell 407
- Aircraft serial: 53464
- Aircraft time: 135 hours
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Stuck
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER RELAY STUCK IN CLOSED POSITION ON ENGINE WASH. TO BE RETURNED TO VENDOR.
